edoc

Finite sample efficiency of OLS in linear regression models with long-memory disturbances

Kleiber, Christian. (2001) Finite sample efficiency of OLS in linear regression models with long-memory disturbances. Economics letters, Vol. 72. pp. 131-136.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5252916

Downloads: Statistics Overview

Abstract

OLS is as efficient as GLS in the linear regression model with long-memory errors as the long-memory parameter approaches the boundary of the stationarity region, provided the model contains a constant term. This generalizes previous results of Samarov and Taqqu [Journal of Time Series Analysis 9 (1988) 191–200] and gives a further example of the ‘high-correlation asymptotics’ of Krämer and Baltagi [Economics Letters 50 (1996).
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > Ökonometrie und Statistik (Kleiber)
UniBasel Contributors:Kleiber, Christian
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:North-Holland
ISSN:0165-1765
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:22 Mar 2012 14:28
Deposited On:22 Mar 2012 14:02

Repository Staff Only: item control page